ITEM METADATA RECORD
Title: Series expansions for a generalized xy hamiltonian .1. xy model in a parallel magnetic-field
Authors: Dekeyser, Raf ×
Rogiers, Joseph #
Issue Date: 1975
Series Title: Physica A, Statistical and Theoretical Physics vol:81 issue:1 pages:72-92
Abstract: Series expansions are derived for the free energy and the fluctuations of a generaljzed hamiltonian.
These series are analysed in the special case of the XY hamiltonian on an f.c.c. Iattice in
an external parallel magnetic field. The critical indices seem to be independant of the field.
URI: 
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
1975 Physica 81A a.pdf Published 1503KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science